Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    tragedies
    avatar
    tmcgrath112 posted:
    god took a good friend from me thursday night due to drug addiction my spirittual sense is on fire right now tragedies like this always make me want to change and honor them with dignity. I hope this doesnt trigger an episode bc it has happened in the past. I dont know this is crazy
    Reply
     
    avatar
    purpledolphingirl4 responded:
    I am sorry to hear that. Big hugs to you. Take good care of yourself while you grieve over your friends' death.

    Again big hugs to you.

    beej
     
    avatar
    slik_kitty responded:
    so sorry for your loss. let yourself grieve, but watch for the signs that show you are going into an episode so you can prevent it from happening.
     
    avatar
    bpcookie responded:
    So sorry tmcgrath. Things like this seem so unfair. Take it one day at a time.
    You may go through life hearing a 1000 NO's but don't give up because your YES is out there waiting for you.- (Something my father told me.)


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.